# SDR DALA2024121811820

- Difficulty date: December 16, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 87,635 hours, 22,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6815 CABIN BULLNOSE EMERGENCY LIGHT INOP AT 4AB. CORRECTIVE ACTION: REPLACED M733 EMERGENCY LIGHTS POWER SUPPLY ABOVE L2 DOOR PER B757 AMM 33-51 - EMERGENCY LIGHTS NOW TEST NORMAL. (6942107)
